# SDR DALA2020102903500

- Difficulty date: October 18, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 85,546 hours, 18,952 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD EMERGENCY DOOR EICAS MESSAGE.  CORRECTIVE ACTION: REPLACED PSEU MCO/PLAC REMOVED.  SYSTEM OPERATION IS NORMAL.
